MathSciNet Relay Station
MathSciNet bibliographic data
MR2471935 (2010c:14021) 14G20 (14G05 14G15)
Esnault, Hélène; Xu, Chenyang Congruence for rational points over finite fields and coniveau over local fields. Trans. Amer. Math. Soc. 361 (2009), no. 5, 2679–2688.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement